# SDR UPS99830979

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5220 · Emergency Exits
- Part: Fasteners
- Condition: Missing
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, AFT RT EMERGENCY EXIT DOOR LWR EDGE HAS SEVEN MISSING FASTENERS.  *S/D*  REMOVED R5 DOOR, REPLACED NUT PLATE CHANNEL AND INSTALLED SCREWS IAW SRM 51-3-0.  REINSTALLED DOOR REF LG 416910 ITEM 2.
